Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AnimatedWalk

hairloss from accutane

Recommended Posts

hello guys i have followed this forum for a few months now. english isn't my first language so im sorry if im gonna have some mistakes in that department.

anyways im 17.5 years old and i have been of accutane for about 8 months and im finishing in 2 days. after about 4 months i started to loss a lot of hair especially in my temple area.

my father did get bald but at the age of 40 which isn't exactly 17.5. both of my grandads didn't loss their hair. i have read about it the internet says that there is 90% chance that it is Telogen effluvium.

when i lift my hair up it looks like my hairline is a bit(really a bit) receding(only i notice it). all of the hair that falls out have a white bulb at the end. can u please give me more information about my hairloss? please dont be harsh and thank you to everyone that helps.

Link to post
Share on other sites

Hi. 
 

I was 18 at the time of taking them, am 20 now and the same thing happened to me. It still is happening to me, still lose strands of hair when I’m showering . My hairline receding still 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×